Alert archive / California / High Wind Warnings in 2009
High Wind Warning 8, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Nov 20, 2009, 10:35 AM PST for Modoc County, California; Lake County, Oregon. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 20, 2009, 10:35 AM PST (18:35 UTC)
- Expired
- Nov 20, 2009, 2:52 PM PST
- In force
- 4 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Lake County, OR
The radar
The Medford radar (KMAX), 179 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 20, 11:46 AM PST | NON-TSTM WND GST 62 | 5 Nnw Cedarville, CA | BLOWING DUST OBSERVED AND 4 INCH DIAMETER TREE LIMBS DOWN. POWER OUTAGE OCCURRED AT 1120AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 6.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 201835 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1035 AM PST FRI NOV 20 2009 CAZ085-ORZ031-210000- /O.UPG.KMFR.WI.Y.0015.000000T0000Z-091121T0000Z/ /O.NEW.KMFR.HW.W.0008.091120T1835Z-091121T0000Z/ MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW 1035 AM PST FRI NOV 20 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 25 TO 40 MPH WITH POSSIBLE GUSTS UP TO 70 MPH WILL AFFECT THE AREA THROUGH EARLY AFTERNOON. WINDS WILL SHIFT TO SOUTHWEST AND DECREASE BY 3 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ STAVISH
1 follow-up statement
000 WWUS76 KMFR 202252 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 252 PM PST FRI NOV 20 2009 CAZ085-ORZ031-210000- /O.CAN.KMFR.HW.W.0008.000000T0000Z-091121T0000Z/ MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW 252 PM PST FRI NOV 20 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. $$ NK
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 20, 8:59 AM PST, 1 hour 36 minutes earlier.
Area forecast discussion, Nov 20, 8:59 AM PST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
859 AM PST FRI NOV 20 2009
.DISCUSSION...ONLY UPDATE THIS MORNING WAS TO CANCEL HIGH WIND
WARNING IN COASTAL ZONES AS FRONT HAS PASSED AND WINDS HAVE
BECOME RELATIVELY LIGHT THERE. MAIN STORY IS COLD FRONT
PROGRESSING THROUGH SOUTHWESTERN OREGON THIS MORNING. TEMPERATURES
ALOFT ARE DECREASING FROM WEST TO EAST WITH SNOW LEVELS LIKELY
DROPPING TO NEAR 3000 FEET IN THE NEXT SEVERAL HOURS OVER ROGUE
VALLEY...PER SPOTTER REPORT AND MODEL TRENDS. WAVE HAS FORMED ON
FRONT NEAR CA/OR BORDER AND MAIN ENERGY WILL LIKELY IMPACT
NORTHERN CALIFORNIA WITH SNOW BEGINNING SHORTLY OVER MOUNT SHASTA
AREA. TIME-HEIGHT IMAGERY SHOWS DEEPER MOISTURE AND BETTER LIFT
OVER NORTHERN CALIFORNIA WITH LESS MOISTURE AND WEAKER OROGRAPHIC
LIFT OVER CASCADES. THUS...ADVISORY SNOW AMOUNTS FOR CASCADES AND
WARNING AMOUNTS FOR A QUICK 10 INCHES OR SO AROUND MOUNT
SHASTA...WITH LOWER AMOUNTS BELOW 4000 FEET...SEEM REASONABLE SO
NO CHANGES THERE. ELSEWHERE...LOW-END ADVISORY SNOW AMOUNTS FOR
KLAMATH AND MODOC COUNTY FOR SEVERAL INCHES SEEM ON TRACK TOO...AS
TEMPERATURES WILL FALL QUICKLY EARLY THIS AFTERNOON AND
PRECIPITATION SHIELD MOVES OVER THAT REGION. SOUTH TO NORTH
PRESSURE GRADIENT HAS DECREASED OVER SHASTA VALLEY...WITH WINDS
DECREASING THERE AS EXPECTED...BUT SOUTH WINDS WILL PICK UP OVER
LAKE AND MODOC COUNTIES SHORTLY AND GUSTY WINDS WILL LAST THROUGH
THIS EVENING.
&&
.AVIATION...A MIXED BAG EXISTS FOR TERMINALS ACROSS THE CWA WITH
FRONT TRANSITING THE AREA. MOUNTAIN OBSCURATION WILL CONTINUE
THROUGH TOMORROW WITH MOIST WESTERLY FLOW. OTH...MFR...AND RBG WILL
LIKELY REMAIN MVFR WITH OCCASIONAL SHOWERS AND LOW CLOUDS. HEAVIER
SHOWERS MAY DROP VISIBILITY TO IFR BRIEFLY IN SOME LOCATIONS. LMT
WINDS WILL DIMINISH SOON WITH SNOW SHOWERS LATER IN THE
DAY...REDUCING VISIBILITY AND DROPPING CEILINGS TO MVFR. OTHER
SIGNIFICANT WEATHER IMPACTS TODAY WILL BE AROUND MOUNT SHASTA
WITH HEAVY SNOW AND THEN STRONG WINDS OVER LAKE AND MODOC COUNTIES
THIS AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 440 AM PST FRI NOV 20 2009/
DISCUSSION...THERE HAVE BEEN NO ADJUSTMENTS MADE TO THE
HEADLINES. HOWEVER...QPF FOR INLAND AREAS EARLY THIS MORNING WAS
ADJUSTED DOWNWARD WITH THE FRONT WELL DEPICTED BY THE MODELS BUT A
COUPLE HOURS TOO FAST WITH THE ADVANCE OF THE PRECIPITATION SHIELD.
THE STRENGTH OF SOUTHERLY FLOW AND THE SLIGHTLY SLOWER ADVANCEMENT
ALSO MADE NECESSARY A RISE IN INITIAL SNOW LEVELS TO 5000 TO 5500
FEET. SNOW LEVELS ARE STILL EXPECTED TO DROP TO AROUND 3500 FEET
WITH THE FRONT AS THE HEAVIEST PRECIPITATION FALLS WEST OF THE
CASCADES THIS MORNING...AND THEN DURING THE AFTERNOON AND EVENING
ON THE EAST SIDE. SNOWFALL WILL BE GREATEST NEAR MOUNT SHASTA AND
THE MOUNTAINS OF WESTERN SISKIYOU COUNTY WITH 8 TO 15 INCHES
POSSIBLE WHILE MOST AREAS AT A SUFFICIENTLY HIGH ELEVATION TO
RECEIVE SNOWFALL HAVE 1 TO 5 INCHES EXPECTED.
THERE ARE FOUR WEATHER SYSTEMS EXPECTED OVER THE NEXT WEEK. THE
SYSTEM TODAY LOOKS TO BE THE STRONGEST. POPS WERE LOWERED FOR
SATURDAY WITH THE NEXT FRONT NOW EXPECTED TO BE A LATE SATURDAY
EVENING THROUGH SUNDAY AFTERNOON EVENT. SNOW LEVELS SHOULD ONCE
AGAIN BE AROUND 3500 TO 4000 FEET BUT PRECIPITATION AMOUNTS WILL
NOT BE AS GREAT...WITH 1 TO 6 INCHES OF SNOW CURRENTLY FORECAST.
THERE IS STILL A LITTLE UNCERTAINTY REGARDING THE EXTENT OF RIDGING
OVER CALIFORNIA EARLY NEXT WEEK. A WARM FRONT IS EXPECTED TO BE
PUSHED NORTH BUT THERE IS A CHANCE OF LIGHT RAIN MONDAY INTO
MONDAY NIGHT...MAINLY NORTH AND WEST FROM CRATER LAKE. THE RIDGE
IS EXPECTED TO BUILD FURTHER TUESDAY INTO WEDNESDAY.
THERE IS SIGNIFICANT UNCERTAINTY REGARDING THE HOLIDAY FORECAST.
ALL MODELS INDICATE THE FLOW WILL BECOME LESS AMPLIFIED WITH THE
FOURTH SYSTEM REACHING THE PACIFIC NORTHWEST AS EARLY AS WEDNESDAY
NIGHT. THE ECMWF HAS BEEN VERIFYING BEST OVER THE PAST COUPLE
WEEKS AND IT IS STRONGER AND FASTER THAN THE GFS WITH THIS FRONT.
BUT...BOTH MODELS HAVE TRENDED WEAKER THAN IN THEIR EARLIER RUNS.
I HAVE MAINTAINED CHANCE CATEGORY POPS FOR LATE WEDNESDAY NIGHT
INTO EARLY FRIDAY.
AVIATION...A STRONG COLD FRONT AT THE COAST WILL MOVE EAST ACROSS
THE REGION THROUGH THIS EVENING. THIS WILL PRODUCE AREAS OF WIND
SHEAR...STRONG SOUTHERLY WINDS...MOUNTAIN OBSCURATIONS WITH
LOCALLY HEAVY PRECIPITATION...AND AREAS OF MVFR CEILINGS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 1 AM PST SATURDAY FOR ORZ027-
ORZ028-ORZ029-ORZ030.
WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ031.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST
SATURDAY FOR ORZ025.
CA...WINTER WEATHER ADVISORY UNTIL 1 AM PST SATURDAY FOR CAZ080-
CAZ081-CAZ084-CAZ085.
WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CAZ085.
WINTER STORM WARNING UNTIL 7 PM PST THIS EVENING FOR CAZ082-
CAZ083.
WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ081.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
UNTIL 4 AM PST SUNDAY FOR PZZ356.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST SUNDAY FOR PZZ350-PZZ370-
PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING FOR PZZ370.
NKHazardous weather outlook, Nov 20, 9:20 AM PST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 920 AM PST FRI NOV 20 2009 CAZ081-210900- CENTRAL SISKIYOU COUNTY- 920 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 10 AM PST. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR ELEVATIONS ABOVE 3500 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-ORZ031-210900- MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY- 1040 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR THE REST OF FRIDAY FOR MODOC COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-210300- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 920 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-210900- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 920 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR THE REST OF FRIDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-ORZ029-030-210900- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 920 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR THE REST OF FRIDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-211200- EASTERN DOUGLAS COUNTY FOOTHILLS- 920 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT BEGINNING 4 PM PST FOR ELEVATIONS ABOVE 2500 FEET. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 4 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-210900- WESTERN SISKIYOU COUNTY- 920 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT FOR ELEVATIONS ABOVE 3500 FEET. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW IS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-210300- SOUTH CENTRAL SISKIYOU COUNTY- 920 AM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT UNTIL 7 PM PST FOR ELEVATIONS ABOVE 3000 FEET. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Nov 20, 7:41 AM PST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
741 AM PST FRI NOV 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HEAVY RAIN 5 NNW BROOKINGS 42.12N 124.32W
11/20/2009 M1.92 INCH CURRY OR TRAINED SPOTTER
MEASURED SINCE LATE LAST NIGHT.
&&
SUGDENLocal storm report, Nov 20, 8:28 AM PST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
828 AM PST FRI NOV 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN 1 SSW OBRIEN 42.06N 123.71W
11/20/2009 M0.66 INCH JOSEPHINE OR TRAINED SPOTTER
RAINFALL SINCE 5 AM.
&&
KEENELocal storm report, Nov 20, 9:03 AM PST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
903 AM PST FRI NOV 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM HEAVY RAIN 6 ESE COOS BAY 43.33N 124.12W
11/20/2009 M1.34 INCH COOS OR TRAINED SPOTTER
9 PM TO 9 AM.
&&
GLASERLocal storm report, Nov 20, 9:16 AM PST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
916 AM PST FRI NOV 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HEAVY SNOW 5 NW MOUNT SHASTA 41.36N 122.38W
11/20/2009 E0.5 INCH SISKIYOU CA TRAINED SPOTTER
SPITTY LIGHT RAIN HAS CHANGED OVER TO HEAVY SNOW. LAWN
HAS BEEN COVERED IN 15 MINUTES OR LESS. ALSO, STRONG
WINDS FOR THE LAST 12+ HOURS. ELEVATION 3800 FEET, NEAR
BLACK BUTTE AND INTERSTATE 5.
&&
LUTZLocal storm report, Nov 20, 9:50 AM PST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
950 AM PST FRI NOV 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HEAVY RAIN GOLD BEACH 42.41N 124.42W
11/20/2009 E3.00 INCH CURRY OR PUBLIC
REGULAR CALLER REPORTED APPROXIMATELY 3 INCHES OF RAIN
OVERNIGHT.
0935 AM NON-TSTM WND GST KLAMATH FALLS 42.22N 121.77W
11/20/2009 M55.00 MPH KLAMATH OR OFFICIAL NWS OBS
KLAMATH FALLS INTERNATIONAL AIRPORT OFFICIAL OBSERVER
REPORTED BLOWING SAND AND DUST WITH SOUTH-SOUTHWEST WINDS
39 MPH GUSTING TO 55 MPH.
&&
LUTZLocal storm report, Nov 20, 10:20 AM PST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1020 AM PST FRI NOV 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND GST SILVER LAKE 43.13N 121.04W
11/20/2009 E70 MPH LAKE OR TRAINED SPOTTER
SOUTH WINDS 50 MPH GUSTING TO 70 TO 75.
&&
GLASERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 4:20 AM PST | Small Craft Advisory for Winds | MFR | 3 hr | |
| Nov 20, 6:55 AM PST | Small Craft Advisory for Winds | MFR | 15 hr | |
| Nov 20, 6:55 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 8 hr | |
| Nov 20, 3:12 PM PST | Gale Warning | MFR | 37 hr | |
| Nov 20, 3:12 PM PST | Small Craft Advisory for Winds | MFR | 22 hr |
Nearby
High Wind Warnings in California, 2009High Wind Warnings in Oregon, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.